MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305487
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Description: it was reported that the lid opens by itself during use.
 
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received for the customer's complaint of lid issues.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
Codes update.

Brand Name
SHARPS COLL 1.5QT RED
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22453222
Report Number2243072-2025-00836
Device Sequence Number8280777
Product Code FMI
UDI-Device Identifier00382903054879
UDI-Public(01)00382903054879
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305487
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown